American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C38) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Richard K. Skora. Splittings of Surfaces. J. Amer. Math. Soc. 9 (1996) 605-616. MR 1339846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Carsten Thomassen. The even cycle problem for directed graphs . J. Amer. Math. Soc. 5 (1992) 217-229. MR 1135027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. R. K. Chung. Diameters and eigenvalues . J. Amer. Math. Soc. 2 (1989) 187-196. MR 965008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1